# SDR UPS405515

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED CRACK IN OWER FRAME WEB IN BLANKET HOLE AT BS 1780, LBL 40.  REMOVED DAMAGED SECTION FROM FRAME WEB AND REPAIRED WEB ACC TO SRM 51-40-02 FIG 1.
